I have discussed my concerns with my GP and numerous other doctors who all seem to give me no positive feedback other than to just put up with it, I have tried varying the dosage, times, diet, everything that i have seen suggested on here so far. I really am at a loss at what to do. I feel like giving up.
I've seen no weight loss since taking metformin, my doctor said it is meant to aid the insulin but i think I would rather stop taking it and be able to leave the house. It really drags me down and I just want some help or any advice. I can't be the only one suffering can I?
I'm 66 and am meant to be taking 500mg metformin 3 times a day, started on standard and have been on extended release for the past year [ER is ever-so slightly better for me, only slightly]
For your information I take the following medication, I have said to the doctor I think I am on too many meds for the same thing but he says to carry on:
- Lantus Solostar - night insulin - 40ml
- Ezetimbe - High BP - 10mg
- Simvastatin - Lower Cholesterol - 40mg
- Candesartan - High BP - 16mg
- Bendroflumethiazide - High BP - 2.5mg
- Lansoprazole - digestion - 30mg
- Novorapid - Day Insulin - varies - 3 times a day
- Tramadol - Cramps - 50mg
A lot of information there, but I'm hoping someone will have some advice for me. I need it! Thanks for reading.